Browse Title Index


 
Issue Title
 
Vol 6, No 1 (2020) FOUR–DIMENSIONAL BRUSSELATOR MODEL WITH PERIODICAL SOLUTION Abstract   PDF
Odiljon S. Akhmedov, Abdulla A. Azamov, Gafurjan I. Ibragimov
 
Vol 6, No 1 (2020) GENERAL QUASILINEAR PROBLEMS INVOLVING \(p(x)\)-LAPLACIAN WITH ROBIN BOUNDARY CONDITION Abstract   PDF
Hassan Belaouidel, Anass Ourraoui, Najib Tsouli
 
Vol 6, No 2 (2020) GENERALIZED ORDER \((\alpha ,\beta)\) ORIENTED SOME GROWTH PROPERTIES OF COMPOSITE ENTIRE FUNCTIONS Abstract   PDF
Tanmay Biswas, Chinmay Biswas
 
Vol 2, No 2 (2016) GROUP CLASSIFICATION FOR A GENERAL NONLINEAR MODEL OF OPTIONS PRICING Abstract   PDF
Vladimir E. Fedorov, Mikhail M. Dyshaev
 
Vol 6, No 1 (2020) GROWTH OF \(\varphi\)–ORDER SOLUTIONS OF LINEAR DIFFERENTIAL EQUATIONS WITH MEROMORPHIC COEFFICIENTS ON THE COMPLEX PLANE Abstract   PDF
Mohamed Abdelhak Kara, Benharrat Belaïdi
 
Vol 6, No 2 (2020) HAHN'S PROBLEM WITH RESPECT TO SOME PERTURBATIONS OF THE RAISING OPERATOR \(X-c\) Abstract   PDF
Baghdadi Aloui, Jihad Souissi
 
Vol 5, No 1 (2019) HARMONIC INTERPOLATING WAVELETS IN NEUMANN BOUNDARY VALUE PROBLEM IN A CIRCLE Abstract   PDF
Dmitry A. Yamkovoi
 
Vol 5, No 2 (2019) IDENTITIES IN BRANDT SEMIGROUPS, REVISITED Abstract   PDF
Mikhail V. Volkov
 
Vol 1, No 1 (2015) IILL-POSED PROBLEM OF RECONSTRUCTION OF THE POPULATION SIZE IN THE HUTCHINSON–WRIGHT EQUATION Abstract   PDF
Yurii F. Dolgii, Platon G. Surkov
 
Vol 5, No 2 (2019) IMPULSE CONTROL OF THE MANIPULATION ROBOT Abstract   PDF
Yurii F. Dolgii, Alexander N. Sesekin, Ilya A. Chupin
 
Vol 2, No 2 (2016) IMPULSE–SLIDING REGIMES IN SYSTEMS WITH DELAY Abstract   PDF
Alexander N. Sesekin, Natalya I. Zhelonkina
 
Vol 2, No 2 (2016) IN MEMORY OF ARKADY VIKTOROVICH KRYAZHIMSKIY (1949–2014) Abstract   PDF
Sergei M. Aseev, Alexander G. Chentsov, Alexey A. Davydov, Nikolai L. Grigorenko, Vyacheslav I. Maksimov, Elena A. Rovenskaya, Alexander M. Tarasiev
 
Vol 6, No 2 (2020) INEQUALITIES FOR ALGEBRAIC POLYNOMIALS ON AN ELLIPSE Abstract   PDF
Tatiana M. Nikiforova
 
Vol 5, No 2 (2019) INTERPOLATING WAVELETS ON THE SPHERE Abstract   PDF
Nikolai I. Chernykh
 
Vol 5, No 1 (2019) JACOBI TRANSFORM OF \((\nu, \gamma, p)\)-JACOBI–LIPSCHITZ FUNCTIONS IN THE SPACE \(\mathrm{L}^{p}(\mathbb{R}^{+},\Delta_{(\alpha,\beta)}(t) dt)\) Abstract   PDF
Mohamed El Hamma, Hamad Sidi Lafdal, Nisrine Djellab, Chaimaa Khalil
 
Vol 1, No 1 (2015) LINEAR PROGRAMMING AND DYNAMICS Abstract   PDF
Anatoly S. Antipin, Elena V. Khoroshilova
 
Vol 7, No 2 (2021) LINEARIZATION OF POISSON–LIE STRUCTURES ON THE 2D EUCLIDEAN AND (1 + 1) POINCARÉ GROUPS Abstract   PDF
Bousselham Ganbouri, Mohamed Wadia Mansouri
 
Vol 5, No 2 (2019) LOCAL EXTENSIONS WITH IMPERFECT RESIDUE FIELD Abstract   PDF
Akram Lbekkouri
 
Vol 6, No 2 (2020) MIN-MAX SOLUTIONS FOR PARAMETRIC CONTINUOUS STATIC GAME UNDER ROUGHNESS (PARAMETERS IN THE COST FUNCTION AND FEASIBLE REGION IS A ROUGH SET) Abstract   PDF
Yousria A. Aboelnaga, Mai Zidan
 
Vol 7, No 1 (2021) MODIFIED PROXIMAL POINT ALGORITHM FOR MINIMIZATION AND FIXED POINT PROBLEM IN CAT(0) SPACES Abstract   PDF
Godwin Chidi Ugwunnadi
 
Vol 6, No 1 (2020) MOMENT PROBLEMS IN WEIGHTED \(L^2\) SPACES ON THE REAL LINE Abstract   PDF
Elias Zikkos
 
Vol 3, No 2 (2017) NEW METHOD OF REFLECTOR SURFACE SHAPING TO PRODUCE A PRESCRIBED CONTOUR BEAM Abstract   PDF
Boris V. Semenov, Nikolai I. Chernykh, Viktor M. Pleshchev
 
Vol 6, No 1 (2020) NONLOCAL PROBLEM FOR A MIXED TYPE FOURTH-ORDER DIFFERENTIAL EQUATION WITH HILFER FRACTIONAL OPERATOR Abstract   PDF
Tursun K. Yuldashev, Bakhtiyor J. Kadirkulov
 
Vol 7, No 2 (2021) NOTE ON SUPER \((a,1)\)–\(P_3\)–ANTIMAGIC TOTAL LABELING OF STAR \(S_n\) Abstract   PDF
S. Rajkumar, M. Nalliah, Madhu Venkataraman
 
Vol 1, No 1 (2015) ON CONNECTIONS BETWEEN GENERALIZED SOLUTIONS OF PDE'S OF THE FIRST ORDER Abstract   PDF
Ekaterina A. Kolpakova
 
51 - 75 of 137 Items << < 1 2 3 4 5 6 > >>